Alert archive / Colorado / High Wind Watches in 2020
High Wind Watch 2, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Jun 8, 2020, 4:36 AM MDT for Baca County, Bent County, Prowers County, Colorado. It took effect at Jun 9, 2020, 8:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 8, 2020, 4:36 AM MDT (10:36 UTC)
- In effect from
- Jun 9, 2020, 8:00 AM MDT
- Expired
- Jun 8, 2020, 2:42 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 154 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 4183 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372 WWUS75 KPUB 081036 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 436 AM MDT Mon Jun 8 2020 COZ085-081845- /O.NEW.KPUB.HW.W.0006.200609T0300Z-200609T0900Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- 436 AM MDT Mon Jun 8 2020 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM MDT TUESDAY... * WHAT...North winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Southern El Paso. * WHEN...From 9 PM this evening to 3 AM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ089-095-096-081845- /O.NEW.KPUB.HW.W.0006.200609T0300Z-200610T0000Z/ Crowley County-Western Kiowa County-Eastern Kiowa County- 436 AM MDT Mon Jun 8 2020 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT TUESDAY... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Crowley and Kiowa Counties. * WHEN...From 9 PM this evening to 6 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ097>099-081845- /O.NEW.KPUB.HW.A.0002.200609T1400Z-200610T0200Z/ Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- Springfield Vicinity/Baca County- 436 AM MDT Mon Jun 8 2020 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph possible. * WHERE...Bent, Prowers and Baca Counties. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
2 follow-up statements
197 WWUS75 KPUB 081647 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1047 AM MDT Mon Jun 8 2020 COZ085-090100- /O.CON.KPUB.HW.W.0006.200609T0300Z-200609T0900Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- 1047 AM MDT Mon Jun 8 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM MDT TUESDAY... * WHAT...North winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Southern El Paso County. * WHEN...From 9 PM this evening to 3 AM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ089-095-096-090100- /O.CON.KPUB.HW.W.0006.200609T0300Z-200610T0000Z/ Crowley County-Western Kiowa County-Eastern Kiowa County- 1047 AM MDT Mon Jun 8 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT TUESDAY... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Kiowa and Crowley Counties. * WHEN...From 9 PM this evening to 6 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ097>099-090100- /O.CON.KPUB.HW.A.0002.200609T1400Z-200610T0200Z/ Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- Springfield Vicinity/Baca County- 1047 AM MDT Mon Jun 8 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph possible. * WHERE...Bent, Prowers and Baca counties. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
549 WWUS75 KPUB 082042 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 242 PM MDT Mon Jun 8 2020 COZ097>099-090445- /O.UPG.KPUB.HW.A.0002.200609T1400Z-200610T0200Z/ /O.EXB.KPUB.HW.W.0006.200609T1000Z-200610T0000Z/ Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- Springfield Vicinity/Baca County- 242 PM MDT Mon Jun 8 2020 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM MDT TUESDAY... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Bent, Prowers and Baca Counties. * WHEN...From 4 AM to 6 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles traveling on east west roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ084-090445- /O.EXB.KPUB.HW.W.0006.200609T0300Z-200609T1800Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- 242 PM MDT Mon Jun 8 2020 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT TUESDAY... * WHAT...North winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Northern El Paso County. * WHEN...From 9 PM this evening to noon MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles traveling on east west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ086-090445- /O.EXB.KPUB.HW.W.0006.200609T0300Z-200609T1800Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- 242 PM MDT Mon Jun 8 2020 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT TUESDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Pueblo County including the city of Pueblo. * WHEN...From 9 PM this evening to noon MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles traveling on east west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ093-094-090445- /O.EXB.KPUB.HW.W.0006.200609T1000Z-200610T0000Z/ La Junta Vicinity/Otero County-Eastern Las Animas County- 242 PM MDT Mon Jun 8 2020 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM MDT TUESDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Otero and eastern Las Animas Counties. * WHEN...From 4 AM to 6 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles traveling on east west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ085-090445- /O.EXT.KPUB.HW.W.0006.200609T0300Z-200609T1800Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- 242 PM MDT Mon Jun 8 2020 ...HIGH WIND WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT TUESDAY... * WHAT...North winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Southern El Paso County including Colorado Springs. * WHEN...From 9 PM this evening to noon MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ089-095-096-090445- /O.CON.KPUB.HW.W.0006.200609T0300Z-200610T0000Z/ Crowley County-Western Kiowa County-Eastern Kiowa County- 242 PM MDT Mon Jun 8 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT TUESDAY... * WHAT...Northwest winds 40 to 50 mph with gusts up to 65 mph expected. * WHERE...Kiowa and Crowley Counties. * WHEN...From 9 PM this evening to 6 PM MDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Jun 8, 4:28 AM MDT, 8 minutes earlier.
Area forecast discussion, Jun 8, 4:28 AM MDT, 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 428 AM MDT Mon Jun 8 2020 .SHORT TERM...(Today and tonight) Issued at 426 AM MDT Mon Jun 8 2020 ...Widespread Critical Fire Weather Conditions Expected Today and Strong Winds Expected Tonight... There are a number of forecast concerns for the short-term period through 6 AM Tuesday. The main concern during the day is that there will once again be critical fire weather conditions for all of south central and southeastern Colorado except for the eastern San Juan and La Garita Mountains. Tonight a couple more concerns come into play as a cold front moves through the region. Strong northerly winds are expected to develop this evening and continue into the overnight hours while accumulating snow is expected over the central mountains and Teller County. In addition, temperatures are expected to dip down to near freezing for many locations in the high valleys. Currently, the axis of an upper-level trough is located over the Great Basin, resulting in southwest flow aloft over Colorado as can be seen via satellite imagery and upper-air analysis. The southwest flow has brought drier air into the region with a dry line currently set up near La Junta. Dew points to the east of the dry line are in the 40s and 50s and 20s and 30s west of it. Some gusty winds of 30- 35 mph are still being reported across the far eastern plains near the Kansas border. Temperatures as of 4 AM are generally in the 60s and 70s across the plains and 40s and 50s in the high valleys. Today...The upper-level trough is expected to continue propagating eastward today and tonight. As it does, an associated surface cold front moves south across the eastern plains; however, latest guidance indicates that it won't quite make it this far south before retreating back north. Additionally, the southwest flow aloft is expected to push the drier air east into Kansas and provide gusty south to southwest surface winds for much of the area. Temperatures are also expected to be on the warm side with the plains reaching the upper 80s to mid 90s and the high valleys reaching the mid 70s. Therefore, the current Red Flag Warning still looks good. Tonight...A little more difficult scenario is shaping up for tonight as the aforementioned trough sends a second cold front south across the area, but this one will be more potent than the initial front. Strong northerly winds are expected to accompany this frontal passage, especially for the eastern portions of El Paso, Crowley, and Kiowa Counties, where winds of 35-40 mph with gusts near 60 mph are expected. Due to these strong winds, have issued a High Wind Warning for these locations beginning at 9 PM. Precipitation chances are also expected to increase for most of the mountain ranges and across the plains as the front moves through tonight, including snow for the central mountains and Teller County. Snow accumulations of 1 to 3 inches are anticipated with locally higher amounts possible in these areas. The Palmer Divide is even trickier as latest guidance shows a myriad of precipitation possibilities. Current forecast is for little to no snow accumulation, but would not be surprised if that area gets a couple of inches as well. Will have to continue monitoring trends on the snowfall potential. Finally, in areas where the cloud cover is not expected to be as prominent, such as the San Luis Valley, temperatures are anticipated to dip down to near freezing, but there should be just enough cloud cover to prevent temperatures from going below freezing. Elsewhere in the lower elevations, temperatures are expected to be in the 40s to near 50. .LONG TERM...(Tuesday through Sunday) Issued at 426 AM MDT Mon Jun 8 2020 Active weather expected to continue on Tuesday, with varying ptypes possible in the morning, and then with high winds and fire weather concerns expected throughout the day Tuesday. Deep upper trough and attendant surface low expected to continue shifting east through the region at the start of the period. This rather robust system will be responsible for a wide range of weather/hazards, beginning with possible precip persisting Tuesday morning. Some variability among guidance this morning with the extent of any additional precip development on Tuesday, with some guidance indicating a decent precip shield still swinging through and while other guidance indicates little to no additional precip development. Given the anticipated strong forcing with this system, felt it was worth having additional precip chances for much of the plains Tuesday morning. Did included chance pops but could see the need for at least likely pops for parts of the eastern plains, before this forcing and precip development shift to the east in the afternoon and evening. Expect mainly rain, however, do think a rain snow mix or even all snow will continue to be possible along the Palmer Divide through mid morning. Little to no snow accumulation is expected, if this precip materializes. Additional rain chances should lower later in the day on Tuesday, though do think isolated to scattered rain showers will be possible over the eastern plains. With the additional rain chances and then likely cloud cover, did lower max temps across the plains with much lower temps in the 70s expected. If the extent of the precip is more, then think highs will need to be lowered further, possibly to the 60s. On the backside of this system, low/mid level flow really ramps up once again on Tuesday, especially over the eastern plains. This strengthening flow and rather tight pressure gradient in place will support strong northerly winds and gusts Tuesday morning through Tuesday evening. Some potential for the cloud cover to limit mixing over the plains, but don't think this will hinder the extent of the winds/gusts. Forecast sounding showing really strong flow just off the surface, which should easily reach the surface and produce northerly winds gusting to possibly 60-65 mph at times. Continued the warning for Crowley and Kiowa, and then did issue a High Wind Watch for Bent, Prowers, and Baca counties. Some potential for these stronger winds to be observed across Otero and eastern Las Animas, however, confidence is low on this potential at this time. With the departure of this system, flow weakens and pressure gradient relaxes pretty quickly Tuesday evening and with winds expected to diminish through the night. Additional fire weather concerns are expected Tuesday afternoon and evening for the San Luis Valley and along the the I-25 corridor from the Canon City to Pueblo areas and south. While the strongest winds will be to the east, winds will still be rather gusty over much of the area Tuesday. In these locations, falling dewpoints are anticipated to occur with RH values falling below 15% in the afternoon. For the remaining plains, the strong winds are concerning and will continue to closely monitor. However, in these locations, higher dewpoint air is expected to be in place. If these higher dewpoints were to not develop, then will monitor the need to possibly expand the fire weather headlines. A period of dry weather is then expected Wednesday and Thursday with warmth returning, but with precip chances returning by Friday and continuing into the weekend. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 426 AM MDT Mon Jun 8 2020 At KALS, VFR conditions are expected for the next 24 hours. Strong southwesterly winds gusting to 40 kts are expected to develop this morning and continuing into the evening before diminishing tonight. At KCOS and KPUB, VFR conditions are expected for a majority of the forecast period. South to southwest winds gusting to 30-35 kts are expected from late this morning into the afternoon. A cold front is anticipated to bring strong northerly winds gusting to 40-45 kts tonight. MVFR ceilings with VCSH are also possible late in the period, especially at KCOS. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM this morning to 11 PM MDT this evening for COZ228>233-235>237. High Wind Watch from Tuesday morning through Tuesday evening for COZ097>099. High Wind Warning from 9 PM this evening to 6 PM MDT Tuesday for COZ089-095-096. Red Flag Warning from 11 AM this morning to 9 PM MDT this evening for COZ220>222-224>227-234. Fire Weather Watch from Tuesday afternoon through Tuesday evening for COZ222-224-228>230. High Wind Warning from 9 PM this evening to 3 AM MDT Tuesday for COZ085. && SHORT TERM...CARLBERG LONG TERM...RODRIGUEZ AVIATION...CARLBERG
Hazardous weather outlook, Jun 7, 11:19 PM MDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1119 PM MDT Sun Jun 7 2020 COZ058>089-093>099-090530- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1119 PM MDT Sun Jun 7 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Critical fire weather conditions are expected for most of south central and southeast Colorado on Monday as windy conditions continue this week. However, there is some uncertainty with the areal extent of critical fire weather conditions on Monday as a cold front could aid in raising relative humidity values above critical thresholds across northern portions of the southeast plains. Strengthening northerly winds, possibly gusting to 55 to 60 mph, are expected across parts of the plains Monday evening into early Tuesday morning. Additionally, some light snow showers are possible over and near the Palmer Divide and central mountains during this time. Critical fire weather conditions will once again be possible Tuesday as gusty north winds and drier air move back into the region. Later in the week, isolated thunderstorms are possible on Friday, mainly for the mountains and high valleys. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed tonight. 10/55
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:03 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Fremont, Huerfano, Las Animas and 3 more | 11 hr |
| Jun 8, 4:36 AM MDT | High Wind Warning | PUB | Baca, Bent, Crowley, El Paso, Kiowa, Las Animas and 3 more | 37 hr |
| Jun 8, 2:35 PM MDT | Winter Weather Advisory | PUB | Chaffee, El Paso, Lake, Saguache, Teller | 18 hr |
| Jun 8, 2:54 PM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 28 hr |
Nearby
High Wind Watches in Colorado, 2020Every high wind watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.